# SDR AALA201911149013

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 95,514 hours, 15,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3166987
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR EXTERIOR EMERGENCY BATTERY LIGHT INOPERABLE. REPLACED LIGHT ASSEMBLY PER AMM 33-51-06 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER MCM 0357.
